Terme principal de la fonction zêta des hauteurs et torseurs universels
Nombre et répartition de points de hauteur bornée, Astérisque no. 251  (1998), p. 259-298
@incollection{AST_1998__251__259_0,
     author = {Peyre, Emmanuel},
     title = {Terme principal de la fonction z\^eta des hauteurs et torseurs universels},
     booktitle = {Nombre et r\'epartition de points de hauteur born\'ee},
     editor = {Peyre Emmanuel},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {251},
     year = {1998},
     pages = {259-298},
     zbl = {0966.14016},
     mrnumber = {1679842},
     language = {fr},
     url = {http://www.numdam.org/item/AST_1998__251__259_0}
}
Peyre, Emmanuel. Terme principal de la fonction zêta des hauteurs et torseurs universels, in Nombre et répartition de points de hauteur bornée, Astérisque, no. 251 (1998), pp. 259-298. http://www.numdam.org/item/AST_1998__251__259_0/

[Ar] S. J. Arakelov, Theory of intersections on the arithmetic surface, Proceedings of the international congress of mathematicians, Vol. 1 (Vancouver, 1974), Canad. Math. Congress, Montréal, 1975, pp. 405-408. | MR 466150 | Zbl 0351.14003

[BM] V. V. Batyrev et Y. I. Manin, Sur le nombre des points rationnels de hauteur bornée des variétés algébriques, Math. Ann. 286 (1990), 27-43. | Article | MR 1032922 | Zbl 0679.14008

[BT1] V. V. Batyrev and Y. Tschinkel, Rational points of bounded height on compactifications of anisotropic tori, Internat. Math. Res. Notices 12 (1995), 591-635. | Article | MR 1369408 | Zbl 0890.14008

[BT2] V. V. Batyrev and Y. Tschinkel, Manin's conjecture for toric varieties, Prépublication M/95/93, IHES, 1995. | Zbl 0946.14009

[BT3] V. V. Batyrev and Y. Tschinkel, Rational points on some Fano cubic bundles, C. R. Acad. Sci. Paris Sér. I Math. 323 (1996), 41-46. | MR 1401626 | Zbl 0879.14007

[Bi] B. J. Birch, Forms in many variables, Proc. Roy. Soc. London 265A (1962), 245-263. | Article | MR 150129 | Zbl 0103.03102

[CTS1] J.-L. Colliot-Thélène et J.-J. Sansuc, La descente sur les variétés rationnelles, Journées de géométrie algébrique d'Angers (1979) (A. Beauville, ed.), Sijthoff & Noordhoff, Alphen aan den Rijn, 1980, pp. 223-237. | MR 605344 | Zbl 0451.14018

[CTS2] J.-L. Colliot-Thélène et J.-J. Sansuc, La descente sur les variétés rationnelles, II, Duke Math. J. 54 (1987), n° 2, 375-492. | Article | MR 899402 | Zbl 0659.14028

[Da] V. I. Danilov, The geometry of toric varieties, Uspekhi. Mat. Nauk 33 (1978), n° 2, 85-134 ; English transl, in Russian Math. Surveys 33 (1978), n° 2, 97-154. | MR 495499 | Zbl 0425.14013

[De] T. Delzant, Hamiltoniens périodiques et images convexes de l'application moment, Bull. Soc. Math. France 116 (1988), 315-339. | Article | Numdam | MR 984900 | Zbl 0676.58029

[Dr] P. K. J. Draxl, L-Funktionen algebraischer Tori, J. Number Theory 3 (1971), 444-467. | Article | MR 291099 | Zbl 0231.12018

[FMT] J. Franke, Y. I. Manin, and Y. Tschinkel, Rational points of bounded height on Fano varieties, Invent. Math. 95 (1989), 421-435. | Article | MR 974910 | Zbl 0674.14012

[SGA2] A. Grothendieck, Cohomologie locale des faisceaux cohérents et théorèmes de Lef-schetz locaux et globaux., Adv. Stud. Pure Math., vol. 2, North Holland, Amsterdam et Masson, Paris, 1968. | MR 476737 | Zbl 0197.47202

[Kö] M. Köcher, Positivitätsbereiche im 𝐑 n , Amer. J. Math. 79 (1957), 575-596. | Article | MR 90771 | Zbl 0078.01205

[Lac] G. Lachaud, Une présentation adélique de la série singulière et du problème de Waring, Enseign. Math. (2) 28 (1982), 139-169. | MR 670501 | Zbl 0499.12010

[Man] Y. I. Manin, Problems on rational points and rational curves on algebraic varieties, Surveys in differentiable geometry 2 (1995), 214-245. | Article | MR 1375257 | Zbl 0847.14012

[Mi] J. S. Milne, Étale cohomology, Princeton Math. Series, vol. 33, Princeton University Press, 1980. | MR 559531 | Zbl 0433.14012

[Oda1] T. Oda, Convex bodies and algebraic geometry, Ergebnisse der Mathematik und ihrer Grenzgebiete, 3. Folge, vol. 15, Springer-Verlag, Berlin, Heidelberg and New York, 1988. | Zbl 0628.52002

[Oda2] T. Oda, Recent topics on toric varieties, Selected papers on number theory and algebraic geometry (K. Nomizu, ed.), Amer. Math. Soc. Trans. (2), vol. 172, AMS, Providence, 1996, pp. 77-91. | Zbl 0862.14035

[Ono1] T. Ono, On some arithmetic properties of linear algebraic groups, Ann. of Math. (2) 70 (1959), n° 2, 266-290. | Article | MR 114817 | Zbl 0092.26701

[Ono2] T. Ono, Arithmetic of algebraic tori, Ann. of Math. (2) 74 (1961), n° 1, 101-139. | Article | MR 124326 | Zbl 0119.27801

[Ono3] T. Ono, On the Tamagawa number of algebraic tori, Ann. of Math. (2) 78 (1963), n° 1, 47-73. | Article | MR 156851 | Zbl 0122.39101

[Pe] E. Peyre, Hauteurs et mesures de Tamagawa sur les variétés de Fano, Duke Math. J. 79 (1995), n° 1, 101-218. | MR 1340296 | Zbl 0901.14025

[Ro] M. Robbiani, Rational points of bounded height on Del Pezzo surfaces of degree six, Comment. Math. Helv. 70 (1995), 403-422. | Article | MR 1340101 | Zbl 0858.14009

[Sa] P. Salberger, Tamagawa measures on universal torsors and points of bounded height on Fano varieties, in this volume (1996). | Zbl 0959.14007

[Sc] S. H. Schanuel, Heights in number fields, Bull. Soc. Math. France 107 (1979), 433-449. | Article | Numdam | MR 557080 | Zbl 0428.12009

[Se] J.-P. Serre, Algèbre locale, multiplicités (Troisième édition), Lecture Notes in Math., vol. 11, Springer-Verlag, Berlin, Heidelberg and New York, 1975. | Zbl 0296.13018

[Sk1] A. N. Skorobogatov, On a theorem of Enriques-Swinnerton-Dyer, Ann. Fac. Sci. Toulouse Math. (6) 2 (1993), n° 3, 429-440. | Article | Numdam | MR 1260765 | Zbl 0811.14020

[Sk2] A. N. Skorobogatov, Partial exceptional heights and descent on rational surfaces, Unpublished text (1993).

[S-D] P. Swinnerton-Dyer, Counting rational points on cubic surfaces, (L'Aquila, 1992) (C. Ciliberto, E. L. Livorni and A. J. Sommese, eds.), Contemp. Math., vol. 162, AMS, Providence, 1994, pp. 371-379. | MR 1272709 | Zbl 0844.14008

[We] A. Weil, Adèles and algebraic groups, Progress in Mathematics, vol. 23, Birkhaüser, Boston, Basel, Stuttgart, 1982. | Zbl 0493.14028